I took Malarone every other month for almost three years while working in the area of Angola. I started having really strange dreams within the first week. I stopped taking Malarone over two years ago when I changed jobs, the dreams have continued. Is this a permanent side effect? I have seen general practice doctors, sleep doctors, physiatric doctors. I have been placed on several different medications, however; nothing has stopped the dreams. Thank you for your assistance.
My fiance' took Malarone for 5 years (not constantly) while working in Africa. He started having extremely vivid and strange dreams as well; however, he stopped taking the medication at the end of 2013 and the dreams have continued. He has not been able to get any answers or help either regarding the long term effects of taking Malarone. I wish you the best of luck and hope that all of you that have used this medication eventually get the answers you deserve.
- Malarone Information for Consumers
- Malarone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Malarone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2009 • 1 answer
Posted 12 Sep 2013 • 1 answer
Posted 4 Nov 2013 • 1 answer
Posted 29 Dec 2013 • 4 answers
Posted 13 Mar 2016 • 0 answers